# SDR ABXA040326

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 42,119 hours, 37,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Contaminated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDING ARMING HANDLE DIFFICULT TO ARM.  REMOVED DEBRIS AND DIRT FROM GIRT BAR CAM ENGAGEMENT PINS AND MECHANISM.  CLEANED AREA AND OPERATED DOOR THROUGH SEVERAL CYCLES.  OPS CHECKED GOOD IAW B767 AMM 52.
